# SDR A6WA201140625

- Difficulty date: June 9, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 17,313 hours, 16,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Chafed
- Location: Door Surround
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FWD RT FITTING CHAFED.  REPAIRED DAMAGE IAW REO 601R-53-21-1297.
